Doctor insights on:
How long to take stemetil for dizziness and what do if dizziness reappears when the drug is discontinued?
Vertigo: Why are you on prochlorperazine? who started you on it? This is not a treatment for "dizziness". It is rarely used for treatmentment of attacks of acute vertigo associated with Meniere's disease and other inner ear disorders such as labyrinthitis. It is used in the long-term management of psychotic conditions such as schizophrenia. It is also used in the short-term to manage sever anxiety / mania. ...Read more
Stemetil and the OCP: Unlikely it would reduce the effectiveness of the pill, but it is metabolized by the liver which can make the liver metabolize pill hormones faster, so to be absolutely safe use a pill hormone recipe that is higher dose or does not need the liver to create the active form of the progestin, such as levonorgestrel, and you could consider continuous use of the hormones. Talk to your doctor as well. ...Read more
Hello i suffer from sickness quite a lot my doctor prescribed stemetil just wondering if 5mg would be strong enough to stop me vomiting thank you?
Sickness: it just depends why you are getting sick. is it related to vertigo or BPV . If it is then stemitil 5 mg there times a day may help. If it is pregnancy related you make want to talk to your doctor regarding other options like metocloperamide and ondansetron. If it is migraines then other additional measures may be required. Discuss with your doctor the specifics of your situation please. ...Read moreSee 2 more doctor answers
I sometimes take stemetil and glycerine suppositories but have hemorrhoids. Will the suppositories affect the hemorrhoids or harm and irritate them?
No problem: The stemitil will not harm your hemorrhoids, nor will the glycerin. Given the fact that you have hemorrhoids however you need to be extra careful with the insertion of the suppository so that you don't accidentally cut the hemorrhoid with a fingernail. Make sure that your fingernails are cut down very short before inserting and always use a glove. ...Read moreSee 2 more doctor answers
What medicine is used to treat vertigo? Doctor prescribed Tanakan and Stemetil for me. Does this work? Finding it a bit hard to focus. Is this normal?
No vertigo.Unsteady head. Stemetil work. Nhs uk-ear test, no conclusion.Homeopathy worked-gelsemium200c+symphytum off.200c. Relapse every 1.5yr. Cause?
Can't say but...: "unsteady head" is a very common yet nonspecific symptom; often despite detailed tests the cause can not be found. It's impossible for anyone here to tell you the cause. Be grateful homeopathy works for this! while i always try to find the cause of illness, often i can't. Homeopathy works even if the cause is unknown. Given a choice, it is far better to know the cure than the cause! ...Read more
Everytime I fly long distance flights like us to india(18 hrs) I fall sick, nausea, vomiting, diarrhea, nothing works kwells (lindane) nor stemetil help me.?
AIRLINE TRAVEL SICK: You seem to suffer from motion sickness especially when flying long distance.You can take following steps 1 chose a seat near the front of the aircraft 2pay attention to what you eat or drink 24 hours prier.Avoid greasy, fatty, salty and spices meals 3 adjust the small fan to direct air on your face 4wear motion sickness bands with a knob 5take a ginger tab 250 mgm, works in some 6 do not read 7more-. ...Read moreSee 1 more doctor answer
Vertigo, tinitus, ear ache, bels palsy ? On stemetil and codeine phosphate. No improvement. Any suggestions.
Is stemetil effective in treating the aftermath of liquid trapped behind ear drum as result of ear infection? Read it's anti psychotic, got scared
Ask Dr to explain: This is a common choice for ear infections (inner) in the british empire. Ask the doctor to explain how it works. This troubles me too, but for many years now, drugs developed for one thing were seen to have additional effects and the companies said, "why not?" so, side effects have become agents on their own. It's like the b side of a record becoming a hit! ...Read more
Why am I shaky after stomach virus? I had norovirus five days ago for 24hrs went to the dr for dizziness/nausea yesterday was given stemetil. Not dehydrated, BP ok but so shaky and legs feel weak. Why is this and how long should it last?
Electrolyte : Imbalance is common after viral infections. Specifically Potassium and Magnesium are commonly affected and may cause muscular symptoms. Enriched drinks as well as extra fruit and vegetables should help in a matter of few days. If that is not the case would suggest contacting your doc for further instructions. ...Read more
Can you take serc and stemital together for this one time trip ? Failing that what are the maximum doses of serc and stemital ?
May be too sedating: May be too sedating using the drugs together, so one should check with her doctor (presumably not in the U.S., as the drug names are foreign). Online articles say stemetil (prochlorperazine) can be up to 10mg three times a day. Online sites say serc (betahistine) can be up to 16mg three times a day. Since the drug names are foreign, don't know if U.S. Docs have much personal experience using them. ...Read more
My daughter suffers from severe travel sickness . Has just used serc and stemital separately on 27 hour plane trip with no effect ...Still vomiting ...What is strongest or most effect meds she can take when travelling home ?
Varies among people: A primary care doctor, a neurologist, and an ENT specialist may be able to devise a plan of using one or two meds in different doses to find the best response for an individual patient. It would take some time to test the meds and doses (so wouldn't help as much for a one-time trip). If frequent travel is needed, a patient may be able to train herself do better, but training would also take time. ...Read more
None reported: Oropram is an antidepressant; lyprinol is an over-the-counter anti-inflammatory drug. There are no reported interactions between the two. ...Read more
Possibly: When masterbation becomes an addiction, which it can, then it can be desocializing in that the motivation to meet others and interact sexually is reduced. On the other hand, built up desire from avoiding masterbation can also be desocializing as the desire to have sex can be overwhelming. Balance is the key. ...Read more
Interaction is good: Adequate social interaction is important for everyone, especially teens. But, people have varying needs and preferences for social interaction. A therapist who specializes in working with adolescents might be helpful in evaluating the situation and providing treatment if needed. ...Read more